# SDR DALA2016110108042

- Difficulty date: July 11, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,501 hours, 30,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PLATE 620JB.  CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PLATE 620JB WERE REMOVED AND FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES .555" .545" .545" THEREFORE WAS REPLACED PER SRM 51-10-04 AND 57-10-01 AMM 28-42-01.
